MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLUSELECT SUCTIONAID CUFFED TRACHEOSTOMY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLUSELECT SUCTIONAID CUFFED TRACHEOSTOMY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 101/810/090CZ
Medical Device Problem Codes Deflation Problem (1149); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One used decontaminated sample was returned for evaluation.Visual inspection was performed, the sample appeared to be in good condition.Inflation test was also performed on the received sample by inflating cuff by a syringe filled under water.Air leak was detected from pilot balloon - between pilot balloon and valve.The device history review of the reported lot number found no non-conformities during the manufacturing process.Affected device is manufactured in smiths medical tijuana.Investigation was forwarded to mtij to identify the root cause.Complaint sample was resent to this site.
 
Event or Problem Description
It was reported that the device had a leak after insertion.The patient could breath normally whose cannula became more slimy.There was patient involvement but no harm reported.
 
Additional Manufacturer Narrative
The following fields were updated with corrections: h6.B, c, & d codes.

Brand Name
PORTEX BLUSELECT SUCTIONAID CUFFED TRACHEOSTOMY
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19610751
Report Number3011237704-2024-00128
Device Sequence Number6335204
Product Code BTO
UDI-Device Identifier15019517076325
UDI-Public(01)15019517076325(17)271207(10)4306027
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/810/090CZ
Device Lot Number4306027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer06/24/2024
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown